Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 83, NWS Gray, ME

December 12, 2021

NWS Gray, ME issued this small craft advisory at Dec 12, 2021, 7:26 AM EST. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2021, 7:26 AM EST (12:26 UTC)
Expired
Dec 14, 2021, 6:25 PM EST
In force
59 hr
Issued by
NWS Gray, ME

The text

As transmitted.

840 
WHUS71 KGYX 121226
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
726 AM EST Sun Dec 12 2021

ANZ153-122300-
/O.CAN.KGYX.GL.W.0035.000000T0000Z-211212T1300Z/
/O.NEW.KGYX.SC.Y.0083.211212T1226Z-211212T2300Z/
Casco Bay-
726 AM EST Sun Dec 12 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Casco Bay.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150>152-154-122300-
/O.CON.KGYX.GL.W.0035.000000T0000Z-211212T2300Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
726 AM EST Sun Dec 12 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 
  6 to 11 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Penobscot Bay, Coastal Waters from Stonington, 
  ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
7 follow-up statements
076 
WHUS71 KGYX 121930
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
230 PM EST Sun Dec 12 2021

ANZ151-130930-
/O.CAN.KGYX.GL.W.0035.000000T0000Z-211212T2300Z/
/O.EXB.KGYX.SC.Y.0083.000000T0000Z-211213T1000Z/
Penobscot Bay-
230 PM EST Sun Dec 12 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3
  to 5 ft.

* WHERE...Penobscot Bay.

* WHEN...Until 5 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150-152-154-130930-
/O.CAN.KGYX.GL.W.0035.000000T0000Z-211212T2300Z/
/O.EXB.KGYX.SC.Y.0083.000000T0000Z-211214T1000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
230 PM EST Sun Dec 12 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 8 ft.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 5 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ153-130930-
/O.EXT.KGYX.SC.Y.0083.000000T0000Z-211213T1000Z/
Casco Bay-
230 PM EST Sun Dec 12 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

* WHAT...West to southwest winds 15 to 20 kt with gusts up to 30
  kt and seas 2 to 4 ft.

* WHERE...Casco Bay.

* WHEN...Until 5 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
173 
WHUS71 KGYX 131126
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
626 AM EST Mon Dec 13 2021

ANZ150-152-154-140130-
/O.CON.KGYX.SC.Y.0083.000000T0000Z-211214T1000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
626 AM EST Mon Dec 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 5 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
233 
WHUS71 KGYX 131959
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
259 PM EST Mon Dec 13 2021

ANZ151-153-141000-
/O.NEW.KGYX.SC.Y.0084.211214T0800Z-211215T0000Z/
Penobscot Bay-Casco Bay-
259 PM EST Mon Dec 13 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 7 PM EST TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and
  seas 1 to 3 ft expected.

* WHERE...Penobscot Bay and Casco Bay.

* WHEN...From 3 AM to 7 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150-152-154-141000-
/O.EXT.KGYX.SC.Y.0083.000000T0000Z-211215T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
259 PM EST Mon Dec 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 7 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
774 
WHUS71 KGYX 140814
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
314 AM EST Tue Dec 14 2021

ANZ151-153-142215-
/O.CON.KGYX.SC.Y.0084.000000T0000Z-211215T0000Z/
Penobscot Bay-Casco Bay-
314 AM EST Tue Dec 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 1 to 4 ft.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150-152-154-142215-
/O.CON.KGYX.SC.Y.0083.000000T0000Z-211215T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
314 AM EST Tue Dec 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 2 to 5 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
718 
WHUS71 KGYX 141517
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1017 AM EST Tue Dec 14 2021

ANZ153-141630-
/O.CAN.KGYX.SC.Y.0084.000000T0000Z-211215T0000Z/
Casco Bay-
1017 AM EST Tue Dec 14 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Wind gusts may reach 25 knots today but should be infrequent.

$$

ANZ151-150000-
/O.CON.KGYX.SC.Y.0084.000000T0000Z-211215T0000Z/
Penobscot Bay-
1017 AM EST Tue Dec 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 1 to 4 ft.

* WHERE...Penobscot Bay.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150-152-154-150000-
/O.CON.KGYX.SC.Y.0083.000000T0000Z-211215T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1017 AM EST Tue Dec 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 2 to 4 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM, Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME 
  to Merrimack River, MA out 25 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
185 
WHUS71 KGYX 142007
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
307 PM EST Tue Dec 14 2021

ANZ154-142115-
/O.CAN.KGYX.SC.Y.0083.000000T0000Z-211215T0000Z/
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
307 PM EST Tue Dec 14 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ151-150000-
/O.CON.KGYX.SC.Y.0084.000000T0000Z-211215T0000Z/
Penobscot Bay-
307 PM EST Tue Dec 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 1 to 3 ft.

* WHERE...Penobscot Bay.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150-152-150000-
/O.CON.KGYX.SC.Y.0083.000000T0000Z-211215T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
307 PM EST Tue Dec 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 2 to 4 ft.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM and Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
335 
WHUS71 KGYX 142325
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
625 PM EST Tue Dec 14 2021

ANZ150-152-150030-
/O.CAN.KGYX.SC.Y.0083.000000T0000Z-211215T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
625 PM EST Tue Dec 14 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have fallen below SCA thresholds this evening.

$$

ANZ151-150030-
/O.CAN.KGYX.SC.Y.0084.000000T0000Z-211215T0000Z/
Penobscot Bay-
625 PM EST Tue Dec 14 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have fallen below SCA thresholds this evening.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Dec 12, 3:29 AM EST, 3 hours 57 minutes earlier.

Area forecast discussion, Dec 12, 3:29 AM EST, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Gray ME
329 AM EST Sun Dec 12 2021

.SYNOPSIS...
It will be breezy today with sunny skies and temperatures still
a little above normal, as high pressure builds to our south.
Temperatures stay above normal through much of next week with
dry weather expected through Wednesday. The next chance of
precipitation will arrive Thursday, which looks to be very warm
at this time.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Cold front will be pushing east of the forecast area through this
morning. Winds peaked overnight with the passage of the fine line,
but will remain gusty from the west through pre-dawn hours with the
initial push of cold air advection. During this period winds are
expected to gust from 25 to 35 MPH. High pressure builds in from the
south with the center of the high settling over the Mid-Atlantic
through Monday. This will maintain a gradient over the area today
into Monday. West winds will continue to be gusty into the afternoon
around 20 to 30 MPH. Despite a cold frontal passage temperatures
will above normal today with highs in the 30s north to mid 40s
south with mostly sunny skies.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
The gradient over the Northeast will keeps winds elevated tonight
limiting the efficiency of radiational cooling despite mostly clear
skies through the first part of tonight. Lows will range from
the 20s north to near the freezing mark across southern and
coastal areas.

Monday will be about 5 to 10 degrees warmer than today as winds
shift out of the southwest. A weak disturbance passing overhead will
bring some clouds during the morning followed my mostly sunny skies
in the afternoon. Highs will range from the upper 30s to low 40s
across the north to near 50F across the south. With high pressure to
our south and a cold front to our north there will still be gradient
over the area leading to winds gusting up to 25 mph.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Models forecasts at 500 MB across NOAM continue to advertise
strong ridging across the srn CONUS and wrn Atlantic, which
will bring above normal conditions to the area through the week
ahead. The strong ridge keeps things dry as well through Wed.
The first of several waves at 500 MB will bring the chc of
mainly rain on Thu /maybe some snow in the mtns at the start/.
Another wave is expected next weekend, and these waves could
gradually knock down the ridge and allow colder air in the area
as cooler troughing develops.

A shot of cooler air comes in Mon night into Tue as wave passes
to our N, but this will drop temps from Monday, but still keep
things above normal with highs both Tue and Wed in the mid to
upper 30s N, to 45-50 in the S. It will be dry both days, with
Tue mainly sunny, and more clouds on Wed, but still will call it
at least partly sunny.

Strong SW flow on thu will push temps above 50 across much of
the CWA despite clouds and showers, which persist into Thu
night. Clearing expected Friday, with highs still in the 40s to
around 50. The chance of precip is on Saturday, which could
produce some accumulating snow, especially in the N.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
Short Term...VFR is expected today through Monday. Westerly
winds will remain gusty today to 20-25 kts before relaxing
tonight.

Long Term...Mainly VFR Mon night into Wed evening. Flight
restrictions likely late Wed night into Thu as low cigs, fog,
and showers develop.
SYNOPSIS...

&&

.MARINE...
Short Term...Cold front crossing the waters early this morning
will lead to wind shift out of the west with Gale force gusts
expected through the afternoon along the outer waters and
Penobscot Bay. Gales continue this morning in Casco Bay and will
likely need a SCA here after the Gale warning expires at 8 AM
EST. Winds gradually relax this afternoon although will remain
above SCA thresholds through Monday. Seas are peaking early this
morning and will gradually subside through today, although will
remain above 5 feet through Monday.

Long Term...SCA conds may linger into Mon night, but should
subside Tue into Wed. Strong SW flow may require SCA on Thu.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Gale Warning until 8 AM EST this morning for ANZ153.
Gale Warning until 6 PM EST this evening for ANZ150-151-152-154.

&&

NEAR TERM...Schroeter
SHORT TERM...Schroeter
LONG TERM...Cempa
Hazardous weather outlook, Dec 12, 3:21 AM EST, 4 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
321 AM EST Sun Dec 12 2021

MEZ007>009-012>014-018>028-033-NHZ001>015-131000-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
321 AM EST Sun Dec 12 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>152-154-131000-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
321 AM EST Sun Dec 12 2021

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ153-131000-
Casco Bay-
321 AM EST Sun Dec 12 2021

...GALE WARNING IN EFFECT UNTIL 8 AM EST THIS MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 11:36 PM ESTSpecial Weather StatementGYXYork54 min
Dec 12, 12:03 AM ESTSpecial Marine WarningGYX57 min
Dec 11, 9:39 PM ESTSpecial Weather StatementGYXCheshire, Sullivan51 min
Dec 11, 9:56 PM ESTSevere Thunderstorm WarningGYXCheshire, Hillsborough, Merrimack, Sullivan64 min
Dec 11, 10:50 PM ESTSpecial Weather StatementGYXHillsborough, Merrimack, Rockingham, Strafford40 min

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.